Browsing TR-Dizin İndeksli Makale Koleksiyonu by Citation "Shalom, M. (2022). A short proof of the size of edge-extremal chordal graphs. Journal of mathematical sciences and modelling (Online), 5(2), 63-66. doi:10.33187/jmsm.1058501"
Now showing items 1-1 of 1
(Mahmut Akyiğit, 2022-08-30)Blair et. al.  have recently determined the maximum number of edges of a chordal graph with a maximum degree less than d and the matching number at most ν by exhibiting a family of chordal graphs achieving this bound. ...